Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Premature baby. Vomiting after giving polio, hepatitis injection. Should i meet doctor?

Hi Dr, my baby is pre mature, she was born in the 7th month. My doctor told me to get her for polio drops & BCG & hepytitus injections once she is 2 kg. Yesterday she weighted 235grms. Dr gave her polio drops & hepytitus injection. He said BCG will be given on this Tuesday. Today after both her feeds she vomited twice. plz advice is it serious & need to rush to the dr or this happens to all babies after the polio & hepytitus doses. Looking froward to hear from you. Thanks.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  29508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist 's  Response
Thanks for asking the query,

This is side effect of the vaccination given to your child.
I would suggest you to take the child to child specialist so that an antiemetic can be given.
Give her fluids as chances of dehydration are more.

Hope you find this as helpful,

Regards..
Answered: Thu, 17 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor